# SDR CA141014019

- Difficulty date: October 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 40,227 hours
- Engine: Ge CFM567B24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THERE WAS A NR 2 ENGINE BLEED TRIP INDICATION AND EXTINGUISHED AFTER RESET. THE AIRCRAFT HAD HISTORY OF THIS DEFECT. THE AIRCRAFT WAS DIVERTED FOR COMPANY CONVENIENCE. MAINTENANCE FOUND A FAILED BLEED AIR REGULATOR AND A FAILED HIGH STAGE REGULATOR, THEY WERE BOTH REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
